`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 7,Number 4,     July 2008

1

Representation formulas for some 1-dimensional linearized eigenvalue problems   Pages : 745 - 763

Tohru Wakasa and Shoji Yotsutani

 Abstract       Full Text      Related Articles

2

Asymptotic behavior of touch-down solutions and global bifurcations for an elliptic problem with a singular nonlinearity   Pages : 765 - 786

Zongming Guo and Juncheng Wei

 Abstract       Full Text      Related Articles

3

Existence and multiplicity of solutions for a weakly coupled radial system in a ball   Pages : 787 - 793

E. N. Dancer and Sanjiban Santra

 Abstract       Full Text      Related Articles

4

The extremal solution of a boundary reaction problem   Pages : 795 - 817

Juan Dávila,  Louis Dupaigne and Marcelo Montenegro

 Abstract       Full Text      Related Articles

5

Robust exponential attractors for a conserved Cahn-Hilliard model with singularly perturbed boundary conditions   Pages : 819 - 836

Ciprian G. Gal

 Abstract       Full Text      Related Articles

6

Solvability of some partial integral equations in Hilbert space   Pages : 837 - 844

Onur Alp İlhan

 Abstract       Full Text      Related Articles

7

Local existence and blowup criterion of the Lagrangian averaged Euler equations in Besov spaces   Pages : 845 - 852

Houyu Jia and Xiaofeng Liu

 Abstract       Full Text      Related Articles

8

Limits for Monge-Kantorovich mass transport problems   Pages : 853 - 865

Jesus Garcia Azorero,  Juan J. Manfredi,  I. Peral and Julio D. Rossi

 Abstract       Full Text      Related Articles

9

Sharp well-posedness results for the Kuramoto-Velarde equation   Pages : 867 - 881

Didier Pilod

 Abstract       Full Text      Related Articles

10

Sign-changing multi-peak solutions for nonlinear Schrödinger equations with critical frequency   Pages : 883 - 903

Yohei Sato

 Abstract       Full Text      Related Articles

11

On the existence of nodal solutions for singular one-dimensional $\varphi$-Laplacian problem with asymptotic condition   Pages : 905 - 923

Inbo Sim

 Abstract       Full Text      Related Articles

12

Concentrating phenomena in some elliptic Neumann problem: Asymptotic behavior of solutions   Pages : 925 - 946

Long Wei

 Abstract       Full Text      Related Articles

13

Global attractor of the Gray-Scott equations   Pages : 947 - 970

Yuncheng You

 Abstract       Full Text      Related Articles

14

On the Lyapunov dimension of cascade systems   Pages : 971 - 985

Sergey Zelik

 Abstract       Full Text      Related Articles

15

A vacuum problem for multidimensional compressible Navier-Stokes equations with degenerate viscosity coefficients   Pages : 987 - 1016

Ping Chen and Ting Zhang

 Abstract       Full Text      Related Articles